# SDR ALGA086457

- Difficulty date: May 20, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: PARTO
- Make and model: Clark 1000CLARK
- Aircraft time: 7,914 hours
- Engine: Allsn 250C20B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Shroud
- Part number: 47104R
- Part serial: NSN
- Condition: Mismanufactured
- Location: Fuel Nozzle
- Component: Fuel Nozzle
- Component part number: 6899001D
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND PART TO BE MACHINED WRONG. RETURNED PART TO MANUFACTURER. FOR WARRANTY CREDIT.
